# SDR SWAA022029

- Difficulty date: September 1, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 52,559 hours, 42,129 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C25251
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT T/E SPOILERS, NR 0, NR 1, NR  2  AND NR 3 DELAMINATED.  REMOVED AND REPLACED LT T/E SPOILERS, NR 0, NR 1, NR 2 AND NR 3 PER MM.  SERIAL NUMBERS, 2825Y AT NR 0, 2857Y AT NR 1, 2779Y AT NR 2 AND 2885Y AT NR 3.
